Menopausal with weight gain despite a low carb high fat diet and bioindentical hormones

by Autumn
(Knoxville, Tn, USA)

I am 48 years old and on bio-identiacal hormones for 3 years. My symptoms came on very quickly with constant unbearable hot flashes, vaginal thinness , insomnia and irritability. I was started on Testosterone and Biest with progesterone. I've never felt like the dose is right. With exception of the testosterone which is compounded.

Currently these are my latest labs. Serum results for all of these. Estradiol is 564.0 PG/ml, Progesterone is 6.8 ng/ml, tsh is 1.8 uIU/ml, free t4 is 0.90 ng/ml and free t3 is 3.6 pg/ml.

I have been using Biest 50/50 mix with progesterone 4mg/50mg but only taking 3 clicks which would be 1.5mg of Estriol and 1.5mg of Estradiol and 37.5mg of progesterone. I take these vaginally.

My symptoms are tired, achey, irritable, weight gain, not sleeping well although I am sleeping.

My vitamin D level is high normal at a level of 80. I do still take vitamin every day at 5000iu daily. I take vitamin b12 5000 every day and folic acid 1 mg every day. I take DIM-plus 2 every day.

I realize I am Estrogen Dominant. I am not willing to do with out the Biest. Without it I have intolerable hot flashes. I tried to do without it for a month and it was miserable.

I have asked the doctor for a new rx at a lower dose. Biest 80/20 mix with progesterone taken vaginally at 2.5mg/25mg. tHis would provide 2mg of Estriol and o.5mg of Estradiol and 25 mg of progesterone. I have another proscription of Progesterone of 200mg per ml to use vaginally as needed that I can supplement with at bedtime.

What would you recommend? I would prefer to do this slowly and continue the Bi-est. If I am too uncomfortable then I know I won't continue. I become miserably nauseated when my estradiol level is low. Taking Phenergan like skittles. They make me horribly tired and I don't want that to happen. I would rather have my leg broken than become nauseated again.

Comments for Menopausal with weight gain despite a low carb high fat diet and bioindentical hormones

Click here to add your own comments

Feb 10, 2017
Menopausal
by: Anonymous

I'm sorry, but have you read anything on this website? Nobody is going to magically cure you. All of The information you need is here on this website. The reason your estrogen stopped your hot flashes is because it initially stimulates progesterone, and vise versa. Your estrogen is incredibly high, and the ratio between progesterone and estrogen is incredibly low. You're taking a great risk with your estrogen that high. Read this website and the accompanying research links and become informed. Nobody is going to care about your wellbeing and health as much as yourself. You have to become your own best advocate. Good luck.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Benefits of progesterone.


Search over 8,400 pages on this site...